# SDR UHLA201508270675

- Difficulty date: August 27, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 32,557 hours, 27,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 10-16a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT AT SEATS 10-16A WERE FOUND TO BE INOPERATIVE.  THE LIGHTS WERE R & R IAW AMM53-50-12 AND OPS CHECKED GOOD.
